EconPapers    
Economics at your fingertips  
 

Numerical analysis of a nonlocal parabolic problem resulting from thermistor problem

Moulay Rchid Sidi Ammi and Delfim F.M. Torres

Mathematics and Computers in Simulation (MATCOM), 2008, vol. 77, issue 2, 291-300

Abstract: We analyze the spatially semidiscrete piecewise linear finite element method for a nonlocal parabolic equation resulting from thermistor problem. Our approach is based on the properties of the elliptic projection defined by the bilinear form associated with the variational formulation of the finite element method. We assume minimal regularity of the exact solution that yields optimal order error estimate. The full discrete backward Euler method and the Crank–Nicolson–Galerkin scheme are also considered. Finally, a simple algorithm for solving the fully discrete problem is proposed.

Keywords: Finite element method; Nonlocal parabolic equation; Elliptic projection; Error estimates (search for similar items in EconPapers)
Date: 2008
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475407002455
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:77:y:2008:i:2:p:291-300

DOI: 10.1016/j.matcom.2007.08.013

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:77:y:2008:i:2:p:291-300